[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IPu] pumps and eye problems

I was in the same situation as you when I stated on the pump almost 4 years
ago. I also had had laser treatment on both eyes starting back 20 years
earlier and still being topped up annually. The one relevant thing I noted
when I started on the pump was that I got early notice of low blood sugars
by my sight starting to blur when the reading fell to 4.0. It is  an early
notice of the warning of low blood sugars and when I take 5 grams of glucose
it brings it back to 4.0 plus. Obviously if you have overdosed too much on
insulin you may have to take repeated amounts of glucose whilst doing BS
testing until it becomes stable.
Alan Reed
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml